Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey, I'm not sure if this is where I'm suppose to be posting this, but of course it can always be moved. Anyway, I'm about a month and a half through on my course of 60 mg a day, which is 30mg twice daily.

For the most part I haven't had real severe side effects(hope I don't jinx it aha). My skin is sensitive/flushes if I stay in the sun and I've got some harsh drying on my lips, but everywhere else I've had just about no problems. Though about 2 weeks ago my knees started to hurt a lot, and now 3 days ago, my elbows will sometimes hurt a TON as well. Accutane has helped my face a bit already and I really don't want to quit it cause I think it may actually work after having acne for 3 years. I put off the pain as I'm only 15, after summer I'll be 16, because I thought it was just growing pains as it feels similar to when I had my last growth spurt. It's just now, about 2 days ago my head has also started hurting. I mean it's bad and I get really lightheaded and yesterday I woke up with suicidal thoughts. I've been depressed before because about a year ago my girlfriend died in a car accident, but I'm afraid if accutane is actually causing all these symptoms? The only reason I could think of for having the idea of suicide was becaues my head was horrible, I started to think of my girlfriend, and relapsed into light headedness where everything seemed fake. It was weird aha. Anyway I think the headaches could be because I spend A LOT of time on the computer. I'm a bit of a nerd and play some games and I also work from my computer for my dad as a transcriptionist for his medical cases. I've also had very low amounts of sleep and I'm a bit dehydrated because I'm never hungry or thirsty when I wake up sometimes and I end up having to take naps once or twice a day(I'm trying to quit).

Anyway, after that huge wall of bad grammar, I'm just gonna ask if anyone thinks that my recent problems could be the accutane? I really hope it's not and I hope I can sort it out soon because it seems to be working, but it really surprised me when I woke up with those feelings in the morning.

*edit*PS. I forgot to mention 2 years ago I had an accident with my legs from soccer. It caused bilateral abrassional fractures if anyone knows what that is or how to spell it right. Anyway my knees have been weak and healing for a while and just thought that it could have added to the pain a bit.

Share this post


Link to post
Share on other sites

I don't know if the accutane is related to your headaches and suicidal feelings because I haven't felt either of those and I'm on month 2 but I can say my wrists are more sensitive and I'm pretty sure it's because of the accutane. I think your knees and elbows could both very likely be from the drug so if it starts to get really painful, I would bring it up to your derm. They probably won't take you off accutane. Instead I would imagine they'll just cut back on your daily dosage. If my wrists get worse, I'll bring it up to my derm because permanent joint damage isn't worth staying on accutane in my opinion. Good luck and sorry to hear about your loss.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×